# SDR MASA202219200274

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 36,954 hours, 30,438 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Condition: Missing
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

GROUND AC HOOK UP DOOR MISSING -DEPARTED ACFT
PLACED ON CDL
